Generalized V-Rings.
Mathematica Scandinavica, Tome 31 (1972), pp. 69-77
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MS2_1972__31_166253,
author = {K.M. Rangaswamy and V.S. Ramamurthi},
title = {Generalized {V-Rings.}},
journal = {Mathematica Scandinavica},
pages = {69--77},
year = {1972},
volume = {31},
language = {en},
url = {http://geodesic.mathdoc.fr/item/MS2_1972__31_166253/}
}
K.M. Rangaswamy; V.S. Ramamurthi. Generalized V-Rings.. Mathematica Scandinavica, Tome 31 (1972), pp. 69-77. http://geodesic.mathdoc.fr/item/MS2_1972__31_166253/